Mathematical modelling of multi conductor cables

Geoffrey Beck, Sebastien Imperiale and Patrick Joly
june, 2015
Publication type:
Paper in peer-reviewed journals
Journal:
Discrete and Continuous Dynamical Systems - Series S (DCDS-S), vol. 8, 3, pp. 521-546
BibTeX:
@article{Bec-Imp-Jol-2015,
    author={Geoffrey Beck and Sebastien Imperiale and Patrick Joly },
    title={Mathematical modelling of multi conductor cables },
    journal={Discrete and Continuous Dynamical Systems - Series S (DCDS-S) },
    year={2015 },
    month={6},
    volume={8, 3 },
    pages={521--546},
}